# SDR UALA2011031401201

- Difficulty date: March 12, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,253 hours, 22,505 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LAVS, DUMP CHUTE SUPPORT STRUCTURE - LAV PAN AND SURROUNDING SKIN CORRODED AT BS 170 0, BETWEEN STR 27R-STR 29.  REMOVED DAMAGED LAV PAN AND ADJACENT SKIN AREA, REPAIRED WITH NEW REPLACEMENT LAV PAN, PN 146N3650-64 AND EXTERNAL SKIN DOUBLER AND STRUCTURAL FILLER PER REO G13580, REV B ON NON ROUTINE 43771. PER EVA 80664.
